# SDR P5CA9500714

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Qty Ind
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AT FLIGHT LEVEL 33.0 SMOOTH AIR NR 3 ENGINE HAD LOUD BANG WITH FIRE BALL GOING FORWARD SHUTDOWN ENGINE.  ON GROUND FOUND FUEL TANK EMPTY PLACARDED FUEL QUANTITY SYSTEM.
